Couldn't find what you looking for?

TRY OUR SEARCH!

My entire life I have twitched during sleep. I always feel the need to warn new bed partners...oh by the way I twitch...it is pretty bad so don't be scared. They always wake up scared. I have really violent total body spasams just after falling asleep. Then I fall back asleep and have minor twitches all night. A finger, a leg, an arm, a foot...it goes on all night in patterns. I of course only know about the first one...my poor boyfriend knows about all the rest. He thinks it's serious...I always thought it was normal. Any idea as to what it is? Please help!!

Loading...

Hi

I have a similar problem with night-time twitching.
did you find a way to manage tohe problem?

Regards

Andy
Reply

Loading...

I want to know what causes this and is it dangers.
Reply

Loading...

i feel like i always have something wrong with me. first i had sleeping problems. i started taking sleeping pills and that somewhat helped. then i started getting anxiety. i was prescribed xanax and lexapro. i realized the anxiety was controlled and stopped the xanax unless it was needed. a couple months later i decided i wanted off of the sleeping pills before i became dependant. all of a sudden i started twitching in my sleep a week after being off the pills. it would happen about every two minutes. a different muscle everytime. i literaly could not guess what would twitch next. it is so frustrating because i do not want to resort back to sleeping pills or any other pill. i cannot sleep at night but i do not have the anxiety that would prevent me from sleeping, so i figure maybe this is normal. maybe its my body withdrawing from two years of sleeping pills or maybe its the stress from not relying on something to put me to sleep? i dont know. please help.

twitching shirley
Reply

Loading...

I do have been getting the twitches all over, docs say anxiety so he gave me a medication.. but now I get the jerking twitches in the early AM when I wake, and try to lie in bed.. it is awful. It all started when I took Cymbalta but only used that for 12 days.. I have now been off a month and still twitch! What can we all do about this?

thanks.
~L
Reply

Loading...

I have recently discovered that i too have this problem, often at night as i am falling asleep i will twitch uncontrollably.However these are not violent and are for short periods of time, if anyone has any idea of what causes these twitches please advise.

Regards
Reply

Loading...

Try taking 3 phenytoin 2 hours before bedtime. It cured my twitches. My Doctor explained that as I moved from one type of sleep into the deeper REM sleep a "storm" of sorts would cause all the twiching. Hope this helps someone.
Reply

Loading...

My night time twitching seems to be related to high blood pressure. Since I have been on Lisinopril the twitching has diminished.
Reply

Loading...

You should see a neurologist and get a EEG done. it could be small seizures and they could get worst. I have Epilepsy and even with taken seizure medicine I still had night twitches. My Neurologist added 2mg of Klonopin to my meds and the twitching has vertically stopped. Now if I do have one it is very small.
Reply

Loading...

try taking magnesium at night
Reply

Loading...

I ave been on the same meds forever, withing the last 6 months I have started twitiching and jumping all night in my sleep, my boyfriends niece n nephews complain about being kicked and hit in thier sleep. my teeth grinding can be herd from 2/3 rooms away.... wtf

Reply

Loading...


I have the same problem of twitching especially right before I drift into sleep, it snaps me back out every night. Very annoying. When it does that, anxiety follows. I am not sure if it was because of the Mirtazepine sleep aid I stopped or the Ambient before. Anyone knows how to stop that?
Reply

Loading...


How many new "bed partners" have you had?
Reply

Loading...

I also have twitching, especially bad at night. It scares my husband, as he says, I have actually kicked him, and I have flying arms. What can I take? J.
Reply

Loading...